Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 2, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Apr 27, 2016, 7:44 AM CDT for Sumner County, Kansas. It took effect at Apr 27, 2016, 12:15 PM CDT. It was in force for 14 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 27, 2016, 7:44 AM CDT (12:44 UTC)
- In effect from
- Apr 27, 2016, 12:15 PM CDT
- Expired
- Apr 28, 2016, 2:30 AM CDT
- In force
- 14 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Sumner County, KS
The radar
The Wichita radar (KICT), 58 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Chikaskia River near Corbin (CBNK1). The gauge peaked at 9.45 ft at Apr 27, 2016, 11:00 AM CDT.
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 19 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07151500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
680
WGUS43 KICT 271244
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
744 AM CDT WED APR 27 2016
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicals away. Turn around don't drown.
&&
KSC191-280244-
/O.NEW.KICT.FL.W.0002.160427T1715Z-160428T0730Z/
/CBNK1.1.ER.160427T1715Z.160427T1800Z.160427T1930Z.NO/
744 AM CDT WED APR 27 2016
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Chikaskia River Near Corbin.
* From this afternoon until late tonight.
* At 7:00 AM Wednesday the stage was 7.9 feet.
* Flood stage is 10.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 10.3 feet by this afternoon. The river will fall below
flood stage by this afternoon.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Corbin 10.0 7.9 Wed 07 AM 4.3 3.7 3.6
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$
JMR1 follow-up statement
923
WGUS83 KICT 271846
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 PM CDT WED APR 27 2016
...The flood warning is cancelled for the following river in
Kansas...
Chikaskia River Near Corbin affecting Sumner County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Nearly two
feet of water will carry most vehicles away. Turn around don't drown.
&&
KSC191-271916-
/O.CAN.KICT.FL.W.0002.000000T0000Z-160428T0730Z/
/CBNK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
146 PM CDT WED APR 27 2016
The Flood Warning is cancelled for
The Chikaskia River Near Corbin.
* At 1:00 PM Wednesday the stage was 9.2 feet.
* Flood stage is 10.0 feet.
* Forecast...The river crested below flood stage at 9.4 feet. The
river will fall to 4.1 feet by Thursday morning.
* Impact...At 10.0 feet...Flooding of low-lying areas can be expected,
especially along the right bank.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Thu Fri Sat
Corbin 10.0 9.2 Wed 01 PM 4.1 3.1 3.0
&&
LAT...LON 3723 9784 3700 9756 3700 9740 3735 9765
$$
JMRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Apr 27, 6:21 AM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 27, 6:21 AM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 621 AM CDT WED APR 27 2016 .SHORT TERM...(TODAY THROUGH FRIDAY NIGHT) ISSUED AT 318 AM CDT WED APR 27 2016 THE MID/UPPER TROUGH RESPONSIBLE FOR THE RECENT ACTIVE WEATHER IS PROGGED TO MOVE SLOWLY EAST/NORTHEAST ACROSS THE CENTRAL PLAINS STATES TODAY. MAINTAINED MORNING POPS ACROSS PORTIONS OF CENTRAL KS WHERE STEEP MID-LVL LAPSE RATES WILL LINGER EARLY IN THE PERIOD UNDER THE MID/UPPER TROUGH. TEMPERATURES WILL RETURN TO MORE SEASONABLE VALUES WITH HIGHS IN THE 60S AND LOW 70S. A MID/UPPER RIDGE WILL TRANSLATE EASTWARD ACROSS THE CENTRAL CONUS ON THURSDAY WITH LIGHT NORTHERLY WINDS BECOMING EAST AS LOW PRESSURE DEEPENS ACROSS THE SOUTHERN HIGH PLAINS AHEAD OF THE NEXT SHORTWAVE TROUGH MOVING OVER THE GREAT BASIN AREA. ANOTHER SEASONABLY MILD DAY IS ANTICIPATED WITH HIGHS IN THE 60S AND 70S WITH DRY WEATHER CONDITIONS. BY FRIDAY...DIFFLUENT MID/UPPER FLOW WILL DEVELOP DOWNSTREAM ACROSS THE AREA AS THE MID/UPPER TROUGH LIFTS OVER THE CENTRAL HIGH PLAINS. THIS WILL BRING INCREASING CHANCES FOR DEEP MOIST CONVECTION TO THE REGION. THERE MAY BE A PERIOD OF STRONG TO SEVERE STORMS AS THE TROUGH BECOMES NEGATIVELY TILTED BUT THERE REMAINS SOME DIFFERENCES IN TIMING BETWEEN THE GFS AND ECMWF. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 318 AM CDT WED APR 27 2016 UNSETTLED WEATHER CONDITIONS ARE EXPECTED TO LINGER THROUGH MUCH OF THE PERIOD AS A SLOW MOVING MID/UPPER TROUGH MEANDERS OVER THE ROCKIES AND IS PROGGED TO SHEAR EASTWARD THROUGH EARLY NEXT WEEK. MAINTAINED LOW POPS AND SEASONABLY COOL TEMPERATURES WITH HIGHS MAINLY IN THE 60S THROUGH THE PERIOD. && .AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING) ISSUED AT 622 AM CDT WED APR 27 2016 SCATTERED CONVECTION IS EXPECTED UNDER THE UPPER LOW AS IT MOVES FROM CENTRAL KANSAS NORTHEAST AWAY FROM THE REGION LATER TODAY. MVFR CIGS WILL AFFECT MUCH OF THE AREA THIS MORNING WITH VFR EXPECTED BY THE AFTERNOON AND REST OF THE FORECAST VALID PERIOD. GUSTY NORTHWEST WINDS WILL DEVELOP ACROSS CENTRAL KANSAS TODAY AND CONTINUE INTO THIS EVENING. KED && .FIRE WEATHER... ISSUED AT 318 AM CDT WED APR 27 2016 RECENT RAIN AND GREEN FUELS WITH ADDITIONAL CHANCES FOR RAIN THIS WEEK WILL RESULT IN MINIMAL FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 70 47 71 52 / 10 0 0 50 HUTCHINSON 67 43 69 50 / 20 0 0 50 NEWTON 68 45 69 50 / 10 0 0 40 ELDORADO 69 47 71 51 / 10 10 0 40 WINFIELD-KWLD 72 47 73 54 / 10 0 0 50 RUSSELL 62 40 65 46 / 30 0 10 50 GREAT BEND 63 40 66 47 / 20 0 10 60 SALINA 63 44 68 48 / 20 10 10 40 MCPHERSON 66 43 69 49 / 20 0 0 40 COFFEYVILLE 74 51 75 55 / 10 10 0 20 CHANUTE 72 49 73 53 / 20 10 10 20 IOLA 72 49 73 53 / 20 10 10 20 PARSONS-KPPF 73 50 74 54 / 20 10 0 20 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...MWM LONG TERM...MWM AVIATION...KED FIRE WEATHER...MWM
Hazardous weather outlook, Apr 27, 7:38 AM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 738 AM CDT WED APR 27 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-281245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 738 AM CDT WED APR 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... EAST CENTRAL KANSAS...SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT HEAVY RAINFALL HAS RESULTED IN SOME LOWLAND FLOODING AND RIVER FLOODING ACROSS PORTIONS OF SOUTH CENTRAL AND SOUTHEAST KANSAS. PLEASE REFER TO THE FLOOD WARNINGS FOR ADDITIONAL DETAILS. A FEW THUNDERSTORMS MAY LINGER ACROSS PORTIONS OF CENTRAL KANSAS THIS MORNING. THE STRONGEST ACTIVITY MAY PRODUCE PEA SIZED HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ANOTHER ROUND OF STRONG TO SEVERE STORMS...INCLUDING THE POTENTIAL FOR HEAVY RAIN...IS POSSIBLE FRIDAY NIGHT AND SATURDAY. UNSETTLED WEATHER WILL LINGER INTO EARLY NEXT WEEK BUT THE PROBABILITY FOR STRONG OR SEVERE STORMS APPEARS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Local storm report, Apr 27, 2:53 AM CDT, 4 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
253 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 AM FLOOD 1 W HUMBOLDT 37.81N 95.46W
04/27/2016 ALLEN KS LAW ENFORCEMENT
BRIDGE ON RURAL ROAD UNDER WATER.
&&
KEDSpecial weather statement, Apr 27, 4:46 AM CDT, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
446 AM CDT WED APR 27 2016
KSZ047-271015-
BARTON KS-
446 AM CDT WED APR 27 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN BARTON COUNTY IN CENTRAL KANSAS...
* UNTIL 515 AM CDT
* AT 443 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM JUST NORTH OF ELLINWOOD...MOVING
NORTH AT 15 MPH.
HAIL UP TO THE SIZE OF DIMES WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
ELLINWOOD...CLAFLIN...ODIN AND CHEYENNE BOTTOMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3864 9868 3864 9848 3858 9848 3835 9852
3836 9873
TIME...MOT...LOC 0943Z 195DEG 13KT 3840 9862
DARMOFALLocal storm report, Apr 27, 6:39 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
639 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN 4 S MAIZE 37.72N 97.46W
04/27/2016 M2.35 INCH SEDGWICK KS COCORAHS
24 HOUR RAINFALL TOTAL AS OF 5AM FROM COCORAHS OBSERVER.
0515 AM HEAVY RAIN 2 SW ERIE 37.55N 95.27W
04/27/2016 M1.75 INCH NEOSHO KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 515AM FROM COOP OBSERVER.
0600 AM HEAVY RAIN 4 W BELLE PLAINE 37.39N 97.35W
04/27/2016 M1.22 INCH SUMNER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 6AM FROM COOP OBSERVER.
0600 AM HEAVY RAIN 3 S MAIZE 37.73N 97.46W
04/27/2016 M2.35 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 6AM FROM CWOP.
0602 AM HEAVY RAIN 2 S HAYSVILLE 37.54N 97.35W
04/27/2016 M3.54 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 6AM FROM CWOP.
0604 AM HEAVY RAIN 3 W HAYSVILLE 37.57N 97.40W
04/27/2016 M3.51 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 6AM FROM CWOP.
0611 AM HEAVY RAIN BEL AIRE 37.76N 97.27W
04/27/2016 M2.87 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 611AM FROM CWOP.
0615 AM HEAVY RAIN 2 SW AUGUSTA 37.67N 97.00W
04/27/2016 M1.35 INCH BUTLER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 615AM FROM COOP OBSERVER.
0619 AM HEAVY RAIN TORONTO 37.80N 95.95W
04/27/2016 M2.29 INCH WOODSON KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 619AM FROM CWOP.
0620 AM HEAVY RAIN MULVANE 37.48N 97.24W
04/27/2016 M1.33 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 620AM FROM CWOP.
0620 AM HEAVY RAIN 4 ENE GODDARD 37.68N 97.51W
04/27/2016 M2.13 INCH SEDGWICK KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 620AM FROM CWOP.
0623 AM HEAVY RAIN ARKANSAS CITY 37.07N 97.04W
04/27/2016 M1.35 INCH COWLEY KS PUBLIC
24 HOUR RAINFALL TOTAL AS OF 623AM FROM CWOP.
&&
JMRLocal storm report, Apr 27, 7:17 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM HEAVY RAIN MORAN 37.92N 95.17W
04/27/2016 M4.50 INCH ALLEN KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
&&
JMRLocal storm report, Apr 27, 7:26 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
726 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM FLOOD 7 E CONWAY SPRINGS 37.39N 97.52W
04/27/2016 SUMNER KS LAW ENFORCEMENT
FLOODING IN 900 BLOCK OF NORTH CLEARWATER ROAD.
&&
KEDLocal storm report, Apr 27, 7:41 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 AM CDT WED APR 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 AM HEAVY RAIN 1 S EL DORADO 37.81N 96.86W
04/27/2016 M1.70 INCH BUTLER KS COCORAHS
24 HOUR RAINFALL TOTAL AS OF 550AM FROM COCORAHS
OBSERVER.
0600 AM HEAVY RAIN 5 NNE RIVERDALE 37.45N 97.37W
04/27/2016 M2.00 INCH SUMNER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 6AM FROM COOP OBSERVER.
0620 AM HEAVY RAIN 1 SE BASSETT 37.90N 95.39W
04/27/2016 M2.82 INCH ALLEN KS COCORAHS
24 HOUR RAINFALL TOTAL AS OF 620AM FROM COCORAHS
OBSERVER.
0700 AM HEAVY RAIN FREDONIA 37.53N 95.82W
04/27/2016 M2.16 INCH WILSON KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
0700 AM HEAVY RAIN 1 S BURNS 38.08N 96.89W
04/27/2016 M2.84 INCH BUTLER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
0700 AM HEAVY RAIN ARGONIA 37.27N 97.76W
04/27/2016 M2.47 INCH SUMNER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
0700 AM HEAVY RAIN POTWIN 37.94N 97.02W
04/27/2016 M2.74 INCH BUTLER KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
0700 AM HEAVY RAIN 1 N OSWEGO 37.18N 95.11W
04/27/2016 M1.00 INCH LABETTE KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
0700 AM HEAVY RAIN LONGTON 37.38N 96.08W
04/27/2016 M1.39 INCH ELK KS CO-OP OBSERVER
24 HOUR RAINFALL TOTAL AS OF 7AM FROM COOP OBSERVER.
&&
JMRThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 7:05 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Marion, Sedgwick | 55 min |
| Apr 26, 7:17 PM CDT | Severe Thunderstorm Warning | ICT | Harper | 58 min |
| Apr 26, 7:26 PM CDT | Flash Flood Warning | ICT | Sedgwick | 3 hr |
| Apr 26, 7:39 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Marion | 43 min |
| Apr 26, 7:40 PM CDT | Areal Flood Warning | ICT | Harper | 12 hr |
| Apr 26, 7:49 PM CDT | Areal Flood Warning | ICT | Chase, Marion | 12 hr |
| Apr 26, 7:53 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 52 min |
| Apr 26, 8:09 PM CDT | Special Weather Statement | ICT | Greenwood | 36 min |
| Apr 26, 8:19 PM CDT | Special Weather Statement | ICT | McPherson | 41 min |
| Apr 26, 8:36 PM CDT | Special Weather Statement | ICT | Wilson | 39 min |
| Apr 26, 8:54 PM CDT | Special Weather Statement | ICT | Butler | 51 min |
| Apr 26, 9:10 PM CDT | Special Weather Statement | ICT | Allen | 50 min |
| Apr 26, 9:16 PM CDT | Special Weather Statement | ICT | Woodson | 29 min |
| Apr 26, 10:00 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley, Elk, Montgomery, Wilson | 32 min |
| Apr 26, 10:17 PM CDT | Special Weather Statement | ICT | Allen | 28 min |
| Apr 26, 10:25 PM CDT | Special Weather Statement | ICT | Woodson | 50 min |
| Apr 26, 10:28 PM CDT | Special Weather Statement | ICT | Elk, Wilson | 47 min |
| Apr 26, 10:35 PM CDT | Special Weather Statement | ICT | Montgomery | 40 min |
| Apr 26, 10:43 PM CDT | Areal Flood Warning | ICT | Allen, Woodson | 12 hr |
| Apr 26, 10:51 PM CDT | Special Weather Statement | ICT | Allen | 24 min |
| Apr 26, 10:54 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery, Neosho, Wilson | 51 min |
| Apr 26, 11:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 27 min |
| Apr 27, 4:46 AM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Apr 27, 7:19 AM CDT | River Flood Warning | ICT | Allen | 29 hr |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Allen, Neosho | 49 hr |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Neosho | 62 hr |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Labette, Neosho | 3 days |
| Apr 27, 8:15 AM CDT | River Flood Warning | ICT | Cherokee, Labette | 4 days |
| Apr 27, 4:46 PM CDT | Areal Flood Warning | ICT | Sumner | 18 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.